# SDR UPS204931

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Module
- Part number: 65249203
- Condition: Malfunction
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

CREW REPORTED NR 1 ENGINE STRUT OVERHEAT ILLUMINATED IN FLIGHT.  APPROPRIATE CHECKLIST WAS PERFORMED AND ENGINE WAS SHUTDOWN.  ACT NOTIFIED, EMERGENCY DECLARED AND FLIGHT PROCEEDED WITHOUT FURTHER EVENT TO DFW.  REMOVED AND REPLACED OVERHEAT DETECTION MODULE PER MM 26-14-00, OPS TEST GOOD.  REPAIRED CHAFED WIRE AT FWD PYLON LOOP FWD CONNECTOR IN STAIRWELL AREA, OPS CK NORMAL.
